Stopping any med cold turkey.

Surveys of medications/treatments and discussion

Moderator: gloria

Post Reply
Theresaann
Posts: 68
Joined: Sun Jun 24, 2018 6:43 pm

Stopping any med cold turkey.

Post by Theresaann »

Please remember that if you are on ANY type of medication with the hope of at least reducing the tremors, you MUST first consult with your neurologist before stopping it cold turkey. Gabapentin, e.g., can cause seizures if stopped cold turkey and must be gradually reduced.
MartinWarfel
Posts: 4
Joined: Thu Aug 30, 2018 7:54 am

Re: Stopping any med cold turkey.

Post by MartinWarfel »

When I got my initial OT Dx, I was prescribed gabapentin. It did nothing to reduce my tremors and generally did not agree with me. My Neurologist put me on .5mg clonazepam 3x a day and that has not reduced the tremors either. However, I don't feel any ill side effects and I seem to be sleeping better at night.
Post Reply

Return to “OT- POLL”